# SDR DL72L991895

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 INB'D FLAP TRACK AD 90-07-05 AND 90-06-09 TYP CORROSION AT MLG AND SPOILER BEAM ATTACH PADS AND WEAR AT FWD ATTACH LUGS.  AUTHORIZED MACHINING CORROSION AND WEAR.  INSTALLED SPLICE PLATE REPAIR TO MLG BEAM ATTACH PAD AS PER SB 57-0178.
